FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Something’s not right

New meds making me feel sick

New meds making me feel sick

I have changed anti depressants and was in hospital while my psych changed them over. This was about 5 weeks ago. But about 2 weeks ago he upped the dosage to double of what i was taking.
But i have noticed this past fortnight that i am feeling nauseous, have ringing in my ears at night when i lay down and am really not interested in eating, therefore losing weight (which isn't a bad thing).
I don't know if it's the double strength that has made me feel like this or just the meds itself.
Does anyone feel this way with their meds when changing?

4 replies

1 - 4 of 4

In response to: New meds making me feel sick

Re: New meds making me feel sick

My meds made me feel sick for about five weeks but can't do without them now try eating a lot of fruit and vegetables sometimes helps.

In response to: New meds making me feel sick

Re: New meds making me feel sick

My antidepressants can make me feel downright lousy when I have to change them (I'm on a high dose too which I need special authority scripts for). Nausea, fatigue, agitation and yes ringing in the ears.

Good news is your body should adjust to the new dose and gradually these symptoms should fade away.

If they stick around though or you are concerned, check back with your doc.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Hi @Mac @Queenie

I will discuss with my psych next Tuesday. I thought it was a coincidence that I am feeling like this, but now I am sure it is the new meds.

Hoping this will settle down soon. Thank you for your posts.

In response to: New meds making me feel sick

Re: New meds making me feel sick

Another headache. Have to go to work wish I was home. Beautiful sunny day. Let's hope it doesn't turn into a migraine.
Does life ever get easier?
1 - 4 of 4